# SDR SWAA2017092516561

- Difficulty date: August 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-7
- Aircraft serial: 33008
- Aircraft time: 36,837 hours, 25,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A8104
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY PANEL 141PW AFT BULKHEAD SUPPORT BRACKET LOWER ANGLE CRACKED.  R&R ANGLE IAW SRM AND DWG.
